Thanks for writing to health care magic.
Yes perinatal asphyxia
could be responsible for his seizures.
If the seizures are still not controlled with 40mg/kg/day of sodium valproate
(which is almost the upper limit for the drug) we should add another drug or change the drug.
Do you feel that his limbs
or tight or his muscles are having increased tone?
What mile stones did he achieve now and what is his age?
Does he have any other problems?
Was his vision and hearing tested at any time?
What type of seizures does he have? Can you describe the seizure?
Please reply in detail so that I can help you better.
You may contact me with further details on the following URL...........
In such scenario the questions are directly forwarded to me .............. and I can answer your queries regarding your kid online regularly.
Hope this helps.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics